A problem of integral geometry for a family of geodesics and an inverse kinematic seismics problem: О ЗАДАЧЕ ИНТЕГРАЛЬНОЙ ГЕОМЕТРИИ ДЛЯ СЕМЕЙСТВА ГЕОДЕЗИЧЕСКИХ И ОБ ОБРАТНОЙ КИНЕМАТИЧЕСКОЙ ЗАДАЧЕ СЕЙСМИКИ

I. N. Bernštein, M. L. Gerver

Research output: Contribution to journalArticlepeer-review

Original languageRussian
Pages (from-to)302-305
Number of pages4
JournalDoklady - Akademiya Nauk SSSR, Earth Science Sections
Volume243
Issue number2
StatePublished - 1978
Externally publishedYes

Cite this